Closing stable and unstable manifolds on the two sphere

Clark Robinson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

Let be a diffeomorphism of the two sphere. In this note we prove that if the unstable manifold of a fixed point p for 'accumulates on the stable manifold of, then 'can be approximated arbitrarily closely C, r, such that they intersect.

Original languageEnglish (US)
Pages (from-to)299-303
Number of pages5
JournalProceedings of the American Mathematical Society
Volume41
Issue number1
DOIs
StatePublished - Nov 1973

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Closing stable and unstable manifolds on the two sphere'. Together they form a unique fingerprint.

Cite this